# SDR SWIA2021073059848

- Difficulty date: May 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FLIGHT SPOILER HINGE HARDWARE CORRODED      (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED 4 BOLTS, 4 NUTS, 12 WASHERS AND 4 COTTER PINS. REF. CRJ200 AMM 27-64-05-000-801 AND CRJ200 AMM 27-64-05-400-801 CALIBRATED TOOL USED TUC 5659 CAL DUE DATE 28 FEB 22
